# SDR DL73K010594

- Difficulty date: April 9, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- Aircraft time: 36,669 hours, 30,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.25 INCH CRACK WAS FOUND IN THE SKIN AT THE UPPER HINGE CUTOUT OF THE R2 DOOR OPENING.  THE UNDERLYING BEAR STRAP WAS UNDAMAGED.  THE CRACK WAS ROUTED OUT OF THE SKIN AND REPAIRED WITH AN EXTERNAL STEEL DOUBLER PER ER/A 380475-14.
